# SDR UALA2013050203065

- Difficulty date: May 1, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,561 hours, 23,996 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT IN LEFT BULLNOSE OF NR 3 SLAT.    ACCOMPLISHED PERMANENT REPAIR IAW SRM.
